ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 19, 2017, Issue 3

Blum-Hanson Ergodic Theorem in a Banach Lattices of Sequences


Azizov A. N. , Chilin V. I.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P. 3-10.
DOI 10.23671/VNC.2017.3.7107
 

Singular Integro-Differential Equations with Hilbert Kernel and Monotone Nonlinearity


Askhabov S. N.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.11-20.
DOI 10.23671/VNC.2017.3.7108
 

Order Bornological Locally Convex Lattice Cones


Ayaseh D. ,  Ranjbari A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.21-30.
DOI 10.23671/VNC.2017.3.7109
 

On the Disconjugacy of a Differential Equation on a Graph


Kulaev R. Ch.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.31-40.
DOI 10.23671/VNC.2017.3.7110
 

Maximal Quasi-Normed Extension of Quasi-Normed Lattices


Kusraev, A. G. , Tasoev B. B.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.41-50.
DOI 10.23671/VNC.2017.3.7111
 

A Boundary Value Problem for Higher Order Elliptic Equations in Many Connected Domain on the Plane


Soldatov A. P.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.51-58.
DOI 10.23671/VNC.2017.3.7130
 

The Cauchy Problem for the Equation of Bending Vibrations of a Nonlinear-Elastic Rod of Infinite Length


Umarov Kh. G.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.59-69.
DOI 10.23671/VNC.2017.3.7131
 

One-Sided Integral Operators with Homogeneous Kernels in grand Lebesgue Spaces


Umarkhadzhiev S. M.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.70-82.
DOI 10.23671/VNC.2017.3.7132
 

Alexey Borisovich Shabat (on his 80's anniversary)



Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 3. P.83-85.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт